Gaviscon Advance Peppermint Flavour Liquid 300ml

Gaviscon Peppermint Flavour Liquid 300ml

Gaviscon Advance Peppermint Flavour Liquid 300ml

Regular price QAR 23.00
/
  • Express delivery within 2 hours
  • Cash on Delivery Available
  • In stock, ready to ship
  • Inventory on the way
ANTACID,ACIDITY ,GAS LIQUID, DIGENE, BURNING ,SODIUM ALGINATE,ALUMINIUM &MAGNESIUM HYDROXIDE Extra strength formula. Contains double the concentration of sodium alginate of Gaviscon Original so forms a stronger, more resilient 'raft' to relief Heartburn.  €¢ Extra strength formula
€¢ Provides fast, soothing and long lasting relief from the pain and discomfort of heartburn, which can occur after meals or during pregnancy.
€¢ Does not contain sugar or gluten
€¢ Can be taken during pregnancy or breastfeeding. For oral use. Shake well before use. Adults and children over 12 years: take 5-10ml after meals and at a bedtime, up to four times a day. Children under 12 years: not to be given unless recommended by doctor. If symptoms persist after 7 days consult your doctor. Always read the label before taking this medicine. 
ANTACID,ACIDITY ,GAS LIQUID, DIGENE, BURNING ,SODIUM ALGINATE,ALUMINIUM &MAGNESIUM HYDROXIDE Extra strength formula. Contains double the concentration of sodium alginate of Gaviscon Original so forms a stronger, more resilient 'raft' to relief Heartburn.  €¢ Extra strength formula
€¢ Provides fast, soothing and long lasting relief from the pain and discomfort of heartburn, which can occur after meals or during pregnancy.
€¢ Does not contain sugar or gluten
€¢ Can be taken during pregnancy or breastfeeding. For oral use. Shake well before use. Adults and children over 12 years: take 5-10ml after meals and at a bedtime, up to four times a day. Children under 12 years: not to be given unless recommended by doctor. If symptoms persist after 7 days consult your doctor. Always read the label before taking this medicine. 
More from Gaviscon
More from 24/7 Pharmacy
Diane 35 Tablet (Tab 21)
Diane-35, 21 Tablets
Bayer
QAR 23.00
Prospan Cough Syrup 100ml (40)
Prospan Cough Syrup 100ml (One Piece per Customer)
Engelhard Arzneimittel Co.
QAR 34.79
Yasmin Tablets 21S
Yasmin Tablets 21S
Bayer
QAR 29.00
Sold Out
Panadol All In One Tablets 24S
Panadol All In One Tablets 24S
Gsk
QAR 15.00
Panadol Extra 48 Optizorb Tab
Panadol Extra 48 Optizorb Tablet
Gsk
QAR 15.00
Betadine Throat Spray 50 ml
Betadine Throat Spray 50 ml
Betadine
QAR 40.00
Recently viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)